# SDR 06FDEA2311

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXISTING FLUSH REPAIR ON EXTERNAL SKIN.  REMOVED AND REPLACED REPAIR IAW SRM 52-10-00 FIG 12 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELERF177260-4 DOUBLER F177260-2 FILLER AND IAW SRM 52-10-00 FIG 12A.   VOL1
